Pacific Journal of Mathematics

Representable distributive Noether lattices.

E. W. Johnson and J. P. Lediaev

Article information

Source
Pacific J. Math., Volume 28, Number 3 (1969), 561-564.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102983305

Mathematical Reviews number (MathSciNet)
MR0255456

Zentralblatt MATH identifier
0172.01803

Subjects
Primary: 06.50
Secondary: 16.00

Citation

Johnson, E. W.; Lediaev, J. P. Representable distributive Noether lattices. Pacific J. Math. 28 (1969), no. 3, 561--564. https://projecteuclid.org/euclid.pjm/1102983305


Export citation

References

  • [1] K. P. Bogart, Structuretheorem for regular local Noether lattices, Mich. J. Math. 15 (1968), 167-176.
  • [2] R. P. Dilworth, Abstract commutative ideal theory, Pacific J. Math. 12 (1962), 481- 498.
  • [3] O. Zariski, and P., Samuel, Commutativealgebra, I, D. Van Nostrand Co., Inc., Princeton.